# SDR YENA2023081400937

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N355JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 617
- Aircraft time: 24,865 hours, 17,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#582, RSW-DCA. 'RH CTR EMERGENCY LIGHT INOP; REMOVED AND REPLACED RH FWD EMERGENCY LIGHT POWER UNIT IAW
AMM 33-50-01. PROBLEM NO FIX. FOUND EMERGENCY LIGHT ASSY. THE CONNECTOR NOT SECURED. SECURED CONNECTOR IAW AMM 33-50-25. OPS CHECK GOOD. NO DEFECTS NOTED.'
